# SDR SWAA2021041462684

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 52,515 hours, 31,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT ENTRY EXTERIOR EMERGENCY LIGHT IS OUT / RELAMPED LH AFT ENTRY EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04
